Programiranje i jedan Petrovićev problem o ekstremima
Matematički vesnik, Tome 20 (1968) no. 4, p. 419
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
90C05
@article{MV_1968_20_4_a4,
author = {Dj. Kurepa},
title = {Programiranje i jedan {Petrovi\'cev} problem o ekstremima},
journal = {Matemati\v{c}ki vesnik},
pages = {419 },
year = {1968},
volume = {20},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MV_1968_20_4_a4/}
}
Dj. Kurepa. Programiranje i jedan Petrovićev problem o ekstremima. Matematički vesnik, Tome 20 (1968) no. 4, p. 419 . http://geodesic.mathdoc.fr/item/MV_1968_20_4_a4/